# SDR ASAA2019101523997

- Difficulty date: October 12, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 21,977 hours, 7,012 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED ON TAXI OUT. GROUNDED - YES. CONFIRMED DEFECT - PZTC BITE PER B737-900 FIM 21-62 TASK 801 SHOWED FLT DECK TRIM VALVE FAULT ON PZTC-2. ACCOMPLISHED INITIAL EVALUATION FOR FLIGHT DECK TRIM VALVE FAULT PER FIM 21-62 TASK 832 - INITIAL EVALUATION DID NOT CONFIRM FAULT - VERIFY TEST PASSED WITH NO FAULTS. FOUND CONTROL CABIN TEMPERATURE SENSOR FILTER CLOGGED WITH DUST AND TEMP SENSOR DIRTY. CLEANED SENSOR AND REPLACED TEMP SENSOR FILTER PER AMM 21-61-06-000-801 / AMM 21-61-06-400-801. PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION - OPERATIONAL TEST PER AMM 21-61-00-700-807-002 - ALL TESTS PASS.
